RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1979, Volume 43, Issue 4, Pages 795–830 (Mi izv1731)  

This article is cited in 1 scientific paper (total in 1 paper)

On integrals of conjugate functions

T. P. Lukashenko


Abstract: This paper is devoted to problems of integrability of conjugate functions. We study the problem of when the validity of the Riesz equation $\int_0^{2\pi}\varphi\overline f dx=-\int_0^{2\pi}f\overline\varphi dx$ for a single function $\varphi$ implies its validity for other functions, and also the problems of the integrability in the Denjoy–Hinchin sense of functions conjugate to summable functions, of the integrability in the Lebesgue sense of functions conjugate to Denjoy–Hinchin integrable functions, and of the $A$-, $A^*$- and $U$-integrability of functions conjugate to functions that have improper Lebesgue integrals.
Bibliography: 15 titles.

Full text: PDF file (2456 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1980, 15:1, 53–86

Bibliographic databases:

UDC: 517.5
MSC: Primary 42A50; Secondary 26A39
Received: 06.06.1978

Citation: T. P. Lukashenko, “On integrals of conjugate functions”, Izv. Akad. Nauk SSSR Ser. Mat., 43:4 (1979), 795–830; Math. USSR-Izv., 15:1 (1980), 53–86

Citation in format AMSBIB
\Bibitem{Luk79}
\by T.~P.~Lukashenko
\paper On~integrals of conjugate functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1979
\vol 43
\issue 4
\pages 795--830
\mathnet{http://mi.mathnet.ru/izv1731}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=548505}
\zmath{https://zbmath.org/?q=an:0475.42015|0435.42006}
\transl
\jour Math. USSR-Izv.
\yr 1980
\vol 15
\issue 1
\pages 53--86
\crossref{https://doi.org/10.1070/IM1980v015n01ABEH001197}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LB83500003}


Linking options:
  • http://mi.mathnet.ru/eng/izv1731
  • http://mi.mathnet.ru/eng/izv/v43/i4/p795

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. P. Lukashenko, “On functions of generalized bounded variation”, Math. USSR-Izv., 20:2 (1983), 267–301  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:270
    Full text:76
    References:42
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020